Moment vanishing properties of harmonic Bergman functions

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We show that Poisson integrals belonging to certain weighted harmonic Bergman spaces bδp on the upper half-space must have the moment vanishing properties. As an application, we show that b0p, p≥1, contains a dense subspace whose members have the horizontal moment vanishing properties. Also, we derive related weighted norm inequalities for Poisson integrals. As a consequence, we obtain a characterization for Poisson integrals of continuous functions with compact support in order to belong to bδp.

Original languageEnglish
Pages (from-to)365-381
Number of pages17
JournalJournal of Mathematical Analysis and Applications
Volume296
Issue number2
DOIs
Publication statusPublished - 2004 Aug 15

Fingerprint

Poisson Integral
Vanishing Moments
Harmonic functions
Harmonic
Harmonic Bergman Space
Weighted Norm Inequalities
Weighted Bergman Space
Compact Support
Half-space
Continuous Function
Horizontal
Subspace

Keywords

  • Half-space
  • Moment vanishing properties
  • Weighted harmonic Bergman functions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Moment vanishing properties of harmonic Bergman functions. / Choe, Boo Rim; Koo, Hyung Woon; Yi, Heungsu.

In: Journal of Mathematical Analysis and Applications, Vol. 296, No. 2, 15.08.2004, p. 365-381.

Research output: Contribution to journalArticle

@article{cf1b2437a056411f8d313490d1e1133b,
title = "Moment vanishing properties of harmonic Bergman functions",
abstract = "We show that Poisson integrals belonging to certain weighted harmonic Bergman spaces bδp on the upper half-space must have the moment vanishing properties. As an application, we show that b0p, p≥1, contains a dense subspace whose members have the horizontal moment vanishing properties. Also, we derive related weighted norm inequalities for Poisson integrals. As a consequence, we obtain a characterization for Poisson integrals of continuous functions with compact support in order to belong to bδp.",
keywords = "Half-space, Moment vanishing properties, Weighted harmonic Bergman functions",
author = "Choe, {Boo Rim} and Koo, {Hyung Woon} and Heungsu Yi",
year = "2004",
month = "8",
day = "15",
doi = "10.1016/j.jmaa.2003.11.005",
language = "English",
volume = "296",
pages = "365--381",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Moment vanishing properties of harmonic Bergman functions

AU - Choe, Boo Rim

AU - Koo, Hyung Woon

AU - Yi, Heungsu

PY - 2004/8/15

Y1 - 2004/8/15

N2 - We show that Poisson integrals belonging to certain weighted harmonic Bergman spaces bδp on the upper half-space must have the moment vanishing properties. As an application, we show that b0p, p≥1, contains a dense subspace whose members have the horizontal moment vanishing properties. Also, we derive related weighted norm inequalities for Poisson integrals. As a consequence, we obtain a characterization for Poisson integrals of continuous functions with compact support in order to belong to bδp.

AB - We show that Poisson integrals belonging to certain weighted harmonic Bergman spaces bδp on the upper half-space must have the moment vanishing properties. As an application, we show that b0p, p≥1, contains a dense subspace whose members have the horizontal moment vanishing properties. Also, we derive related weighted norm inequalities for Poisson integrals. As a consequence, we obtain a characterization for Poisson integrals of continuous functions with compact support in order to belong to bδp.

KW - Half-space

KW - Moment vanishing properties

KW - Weighted harmonic Bergman functions

UR - http://www.scopus.com/inward/record.url?scp=3442893800&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=3442893800&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2003.11.005

DO - 10.1016/j.jmaa.2003.11.005

M3 - Article

AN - SCOPUS:3442893800

VL - 296

SP - 365

EP - 381

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -